# SDR SWAA2023070573247

- Difficulty date: June 30, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 53,196 hours, 32,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - TWO EMERGENCY BATTERY PACKS FAILED CAPACITY CHECK<[01] REMOVED AND REPLACED FWD LH AND AFT RH BATTERY PACKS. OPS CHECK GOOD. REF: AMM 33-51-06;[02] REMOVED AND REPLACED FWD LH AND AFT RH BATTERY PACKS. OPS CHECK GOOD. REF: AMM 33-51-06
